# SDR YENA2024102801408

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 74,737 hours, 26,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#391, BOS-TPA. 'EMERGENCY LIGHT AT 1L DOES NOT COME ON FOR LANDING; FOUND CANNON PLUG DISCONNECTED. RECONNECTED PLUG PER AMM 33-51-17. OPS OK.'
